# SDR 2001FA0000351

- Difficulty date: September 7, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N811TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258516
- Engine: Garrtt TFE7315BR
- System (JASC): 4990 · APU Oil System
- Part: Cover
- Part number: 3862332113
- Condition: Broken
- Location: Apu Oil Filter
- Component: Apu, Garrtt
- Component part number: GTCP36150W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING THE APU OIL FILTER COVER, THE RETAINING EARS THAT HOLD THE END OF THE COVER, THE RETAINING EARS THAT HOLD THE COVER IN PLACE BREAKS OFF.  RECOMMEND MANUFACTURING A FILTER COVER WITH A HEX FITTING ON THE END OF THE COVER, IT WOULD MAKE IT EASIER TO TWIST OFF THE COVER.
